Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 295, NWS North Platte, NE

November 16, 2015Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Nov 16, 2015, 5:41 PM CST for Frontier County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2015, 5:41 PM CST (23:41 UTC)
Expired
Nov 16, 2015, 6:30 PM CST
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 148 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 5:56 PM CSTHAIL 117 Sw Eustis, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 3:34 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS53 KLBF 162341
SVRLBF
NEC063-170030-
/O.NEW.KLBF.SV.W.0295.151116T2341Z-151117T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 630 PM CST

* AT 540 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEDICINE
  CREEK RESERVOIR STATE RECREATION AREA...OR 19 MILES SOUTHEAST OF
  CURTIS...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FREEDOM...ORAFINO...MEDICINE CREEK RESERVOIR STATE RECREATION AREA
  AND EUSTIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4037 10047 4070 10025 4070 9998 4043 9998
      4044 10009 4037 10009 4035 10013
TIME...MOT...LOC 2340Z 212DEG 27KT 4040 10032 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
2 follow-up statements
122 
WWUS53 KLBF 170002
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CST MON NOV 16 2015

NEC063-170030-
/O.CON.KLBF.SV.W.0295.000000T0000Z-151117T0030Z/
FRONTIER NE-
602 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR EASTERN FRONTIER COUNTY...

AT 600 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 19 MILES
SOUTHEAST OF CURTIS...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 556 PM CST QUARTER SIZE HAIL WAS
REPORTED 17 MILES SOUTHWEST OF EUSTIS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUSTIS...ORAFINO AND MEDICINE CREEK RESERVOIR STATE RECREATION AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4036 10037 4070 10025 4070 9998 4043 9998
      4044 10009 4037 10009 4035 10013
TIME...MOT...LOC 0000Z 221DEG 25KT 4050 10019 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
173 
WWUS53 KLBF 170025
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CST MON NOV 16 2015

NEC063-170035-
/O.EXP.KLBF.SV.W.0295.000000T0000Z-151117T0030Z/
FRONTIER NE-
625 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRONTIER COUNTY WILL
EXPIRE AT 630 PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4036 10037 4070 10025 4070 9998 4043 9998
      4044 10009 4037 10009 4035 10013
TIME...MOT...LOC 0022Z 212DEG 27KT 4050 10019 

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 5:33 PM CST, 8 minutes earlier.

Area forecast discussion, Nov 16, 5:33 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CST MON NOV 16 2015

.SYNOPSIS...
ISSUED AT 343 PM CST MON NOV 16 2015

CLOSED LOW OVER 4 CORNERS TODAY WILL BE MOVING OUT ONTO THE CENTRAL
PLAINS TONIGHT. RIDGE FROM THE SOUTHEAST CONUS THROUGH THE GREAT
LAKES INTO THE HUDSON BAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 343 PM CST MON NOV 16 2015

TONIGHT AND TOMORROW.

THE IMMEDIATE CONCERN IN THE SHORT TERM INVOLVES THE POSSIBILITY OF
SEVERE THUNDERSTORMS ACROSS SOUTHWEST NEBRASKA.  MOISTURE CONTINUES
TO STREAM NORTH ACROSS THE CENTRAL PLAINS IN ADVANCE OF A DEVELOPING
SFC LOW OVER SE COLORADO.  AN AXIS OF 50F TD HAS NOSED INTO
SOUTHWEST NEBRASKA...MAINLY OVER HAYES AND FRONTIER COUNTIES AND
POINTS EAST. MODERATE INSTABILITY IS DEVELOPING AS LAPSE RATES
INCREASE WITH THE APPROACH OF A THE FOUR CORNERS UPPER TROUGH. 50KTS
OF DEEP SHEAR WILL PROMOTE STORM ROTATION AND MAINTENANCE...WHICH
COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.
THE SHEAR ALONG AND NEAR AN ADVANCING BAROCLINIC ZONE FROM THE SOUTH
WILL ALLOW FOR THE POSSIBILITY OF AN ISOLATED TORNADO.  THE ACTIVITY
MAY SPREAD NORTH OF INTERSTATE 80 AFTER DARK.

THE WINTER STORM...FORECAST CONFIDENCE IS SUFFICIENT FOR THE
ISSUANCE OF WINTER WEATHER HEADLINES FOR A LARGE PORTION OF WEST
CENTRAL NEBRASKA.  THE WINTER STORM WATCH WAS UPGRADED TO A WINTER
STORM WARNING AS THE MODELS CONTINUE TO PLACE SOUTHWEST NEBRASKA IN
THE CROSSHAIRS.  A WINTER WEATHER ADVISORY HAS BEEN ISSUED
BOOKENDING TO THE NORTH AND EAST OF THE WARNING AREA TO ACCOUNT FOR
LESSER...BUT STILL POTENTIALLY SIGNIFICANT ACCUMULATIONS.  THERE
REMAINS UNCERTAINTY IN THE FORECAST AS LOWER TO MID LEVEL
TROPOSPHERIC TEMPERATURES ARE PROGGED TO BE ONLY MARGINALLY
SUPPORTIVE FOR SNOW. IN FACT...AS WAS THE CASE WITH LAST WEEK/S
SYSTEM...IT WILL TAKE STRONG DYNAMIC COOLING UNDER THE EVENTUAL
DEFORMATION BAND TO SUFFICIENTLY COOL TEMPERATURES THAT SUPPORT
ACCUMULATIONS.  AT THIS TIME...THE MODEL CONSENSUS PLACES THIS BAND
ACROSS SOUTHWEST NEBRASKA NORTHEAST THROUGH WEST CENTRAL PORTIONS OF
THE SANDHILLS. THE MODELS RELUCTANTLY DEVELOP THIS BAND EAST...BUT
WEAKEN IT THROUGH THE DAY ON TUESDAY.  THUS THE GREATEST OPPORTUNITY
FOR HEAVY SNOW IS ACROSS SOUTHWEST NEBRASKA. WE MUST CAUTION HOWEVER
THAT CONVECTIVE STORMS /JUST DEVELOPING/ WELL SOUTH AND EAST OF THE
EVENTUAL DEFORMATION MAY FORCE THE DEVELOPING LOW SOUTH AND EAST AS
WELL.  IN ADDITION...THE DEEP MOISTURE FEEDING INTO THE BANDED SNOW
MAY DIRECT EAST.  IF THIS WERE TO OCCUR...THE HEAVIEST QPF/SNOW
ACCUMULATIONS COULD SHIFT EAST OR SOUTH...WHICH WOULD REQUIRE AN
EASTWARD SHIFT IN OUR HEADLINES IF TEMPERATURES SUPPORT SNOW.  THIS
IS A DYNAMIC STORM...WE ARE FOCUSING ON THE POTENTIAL...BUT
REMEMBER...NOT ALL AREAS WILL SEE SIGNIFICANT SNOW.  THIS MAY BE A
CASE WHERE WESTERN PORTIONS OF LINCOLN COUNTY SEE UPWARDS TO 10
INCHES OF SNOW...AND EASTERN PORTIONS SEE LESS THAN AN INCH. UPDATES
MAY BE NEEDED TO THE FORECAST...ALL INTERESTS NEED TO MONITOR THE
WINTER ASPECT OF THIS STORM CLOSELY AS A SMALL WOBBLE IN A MODEL
COULD AMOUNT TO MAJOR DIFFERENCES IN THE FORECAST SNOW.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 343 PM CST MON NOV 16 2015

TUESDAY NIGHT DEFORMATION ZONE WITH ENHANCED VERTICAL
MOTIONS WILL MOVE SLOWLY NORTH NORTH EAST ACROSS WESTERN NEBRASKA
ROUGHLY ALIGNED ALONG A LINE FROM NORTH PLATTE TO AINSWORTH. SNOW
WILL CONTINUE ALONG THIS LINE OVER NIGHT WITH A MIX IN THE ONEILL
VICINITY. WINDS WILL SLOWLY DIMINISH OVER NIGHT. TEMPERATURES
TOWARM INTO THE 40S ON WEDNESDAY WITH RAIN ENDING IN THE
ONEILL VICINITY THROUGH THE DAY. HAVE CUT TEMPERATURES BACK WITH
SNOWCOVER. WEDNESDAY HAVE COOLER TEMPERATURES OVER SNOW COVER
WITH CLEARING SKIES AND WINDS DROPPING OFF. THURSDAY AS THE UPPER
LOW MOVES NORTHEAST TOWARDS THE HUDSON BAY IT WILL DRAW MUCH
COOLER AIR FROM CENTRAL CANADA INTO THE NORTHERN PLAINS WITH
TEMPERATURES DROPPING INTO THE 30S AND 40S OVER WESTERN NEBRASKA.
WITH SOME MOISTURE IN PLACE FRIDAY AND ANOTHER SHOT OF COLD AIR
WITH HIGHS IN THE 30S ANOTHER ROUND OF LIGHT SNOW FRIDAY.
TEMPERATURES WARM AS HIGH PRESSURE BUILDS IN FROM THE WEST
THROUGH THE WEEKEND WITH HIGHS IN THE 40S AND DRY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 533 PM CST MON NOV 16 2015

EXPECT DETERIORATING FLIGHT CONDITIONS AT THE KLBF AND KVTN
TERMINALS BEYOND LATE EVENING. THROUGH 06Z TUESDAY...EXPECT
SCATTERED THUNDERSTORMS FOR BOTH THE KLBF AND KVTN TERMINALS WITH
CIGS FALLING DOWN TO 2000 TO 5000 FT AGL BY LATE EVENING. VISBYS
MAY DROP AS LOW AS 4SM WITH THE THUNDERSTORMS. OVERNIGHT...LIGHT
RAIN SHOWERS ARE EXPECTED WITH CIGS FALLING DOWN TO 1000 TO 1500
FT AGL OVERNIGHT. ON TUESDAY MORNING...RAIN WILL CHANGEOVER TO
SNOW WITH IFR CIGS UNDER 1000 FT AGL AND VISBYS AS LOW AS 1/2SM BY
TUESDAY AFTERNOON AT THE KLBF TERMINAL. IN ADDITION...STRONG
NORTHERLY WINDS WILL DEVELOP BY MORNING AND WILL GUST AS HIGH AS
35 KTS DURING THE AFTERNOON HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 3 AM CST /2 AM MST/ TUESDAY TO
MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ022>024-035-036-
056>058-069.

WINTER WEATHER ADVISORY FROM NOON CST /11 AM MST/ TUESDAY TO 6
AM CST /5 AM MST/ WEDNESDAY FOR NEZ005-008-025-026-037-059-070-
071.

WINTER WEATHER ADVISORY FROM 3 AM CST /2 AM MST/ TUESDAY TO
MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ004-094.

&&

SYNOPSIS...POWER
SHORT TERM...JACOBS
LONG TERM...POWER
AVIATION...BUTTLER
Hazardous weather outlook, Nov 16, 3:41 PM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CST MON NOV 16 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-172145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
341 PM CST MON NOV 16 2015 /241 PM MST MON NOV 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE THIS
EVENING ALONG AND SOUTH OF INTERSTATE 80. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE THREATS...HOWEVER AN ISOLATED
TORNADO IS POSSIBLE ACROSS HAYES AND FRONTIER COUNTIES WHERE A
TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A POWERFUL WEATHER SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS
EARLY TUESDAY THROUGH TUESDAY NIGHT. SNOW ACCUMULATIONS OF 5 TO
10 INCHES ARE LIKELY ACROSS SOUTHWESTERN NEBRASKA...AND THE
CENTRAL NEBRASKA SANDHILLS. IN ADDITION TO ACCUMULATING
SNOW...STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40
MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...MAKING
TRAVEL HAZARDOUS TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THE
GREATEST THREAT FOR SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES...IS
SOUTH OF A LINE FROM LISCO...TO BROWNLEE...AND WEST OF A LINE FROM
BROWNLEE...TO NORTH PLATTE...TO HAYES CENTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF INTERSTATE 80 THIS
EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Nov 16, 3:27 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CST MON NOV 16 2015

NEZ070-162215-
HAYES NE-
327 PM CST MON NOV 16 2015

...SPECIAL WEATHER STATEMENT...

AT 327 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF WAUNETA...OR 10 MILES WEST OF HAYES CENTER...MOVING
NORTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMLET AND HAYES CENTER.

LAT...LON 4040 10134 4070 10129 4070 10115 4066 10094
      4035 10111
TIME...MOT...LOC 2127Z 194DEG 29KT 4046 10121

POWER
Special weather statement, Nov 16, 5:10 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CST MON NOV 16 2015

NEZ071-170000-
FRONTIER NE-
510 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER AND SOUTHEASTERN LINCOLN
COUNTIES UNTIL 600 PM CST...

AT 509 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCCOOK...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CURTIS...BLUEGILL HAVEN CAMPGROUND...MAYWOOD...DANCING LEAF EARTH
LODGE...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW VIEW
CAMPGROUND...FREEDOM...ORAFINO...STOCKVILLE...MOOREFIELD AND QUICK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 51.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4070 10075 4070 10005 4035 10034 4035 10076
TIME...MOT...LOC 2309Z 194DEG 33KT 4021 10063

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:43 AM CSTDense Fog AdvisoryLBFArthur, Deuel, Garden, Grant, Keith, Perkins5 hr
Nov 16, 3:59 AM CSTWinter Storm WatchLBFArthur, Chase, Deuel, Grant, Hooker, Keith and 2 more11 hr
Nov 16, 2:43 PM CSTWinter Storm WarningLBFArthur, Chase, Deuel, Garden, Grant, Hooker and 3 more25 hr
Nov 16, 2:43 PM CSTWinter Weather AdvisoryLBFBlaine, Brown, Cherry, Custer, Frontier, Hayes and 4 more37 hr
Nov 16, 3:27 PM CSTSpecial Weather StatementLBFHayes48 min
Nov 16, 5:10 PM CSTSpecial Weather StatementLBFFrontier50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.